Works matching DE "NUMERICAL solutions to the Cauchy problem"
Results: 328
Flatness-based Feed-forward Control for an Elastic Heavy Rope.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 897, doi. 10.1002/pamm.201410429
- By:
- Publication type:
- Article
Nonsmooth analysis of doubly nonlinear evolution equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 253, doi. 10.1007/s00526-011-0482-z
- By:
- Publication type:
- Article
Generalizaed Solutions to the Cauchy Problem for the Barbashin Integro-differential Equations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 2, p. 160, doi. 10.1007/s10958-015-2433-2
- By:
- Publication type:
- Article
The Nonlinear Cauchy Problem with Solutions Defined in Domains with Gaps.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 4, p. 413, doi. 10.1007/s10958-015-2321-9
- By:
- Publication type:
- Article
On the Large-Time Behavior of Solutions to the Cauchy Problem for a 2-dimensional Discrete Kinetic Equation.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 5, p. 735, doi. 10.1007/s10958-014-2074-x
- By:
- Publication type:
- Article
Stabilization of Solutions of Cauchy Problems for Divergence-Free Parabolic Equations with Decreasing Minor Coefficients.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 5, p. 581, doi. 10.1007/s10958-014-2013-x
- By:
- Publication type:
- Article
Cauchy Problem for Autonomous Quasilinear Parabolic Pseudodifferential Equations with Deviating Argument.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 1, p. 29, doi. 10.1007/s10958-014-1699-0
- By:
- Publication type:
- Article
Stabilization of solution of cauchy problem for a non-divergent parabolic equation.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 2, p. 188, doi. 10.1007/s10958-013-1181-4
- By:
- Publication type:
- Article
Necessary and sufficient conditions for stabilization of a solution to the Cauchy problem for the parabolic equation with radial potential.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 3, p. 207, doi. 10.1007/s10958-012-1119-2
- By:
- Publication type:
- Article
Erratum to: Existence and Uniqueness of a Regular Solution of the Cauchy-Dirichlet Problem for a Class of Doubly Nonlinear Parabolic Equations.
- Published in:
- 2012
- By:
- Publication type:
- Correction Notice
The existence of global solutions to the cauchy problem for discrete kinetic equations.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 2, p. 232, doi. 10.1007/s10958-012-0683-9
- By:
- Publication type:
- Article
Evaluation of the local error of fractional-rational multistep methods with variable integration step.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 4, p. 399, doi. 10.1007/s10958-011-0557-6
- By:
- Publication type:
- Article
Renormalized entropy solutions to the Cauchy problem for first order quasilinear conservation laws in the class of periodic functions.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 1, p. 27, doi. 10.1007/s10958-011-0446-z
- By:
- Publication type:
- Article
Cauchy problem for the Fokker-Planck-Kolmogorov equation of a multidimensional normal Markovian process.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 4, p. 505, doi. 10.1007/s10958-011-0418-3
- By:
- Publication type:
- Article
The fundamental matrix of solutions of the Cauchy problem for a class of parabolic systems of the Shilov type with variable coefficients.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 4, p. 450, doi. 10.1007/s10958-011-0356-0
- By:
- Publication type:
- Article
Dynamics of nonself-similar solutions of the Dawson equation.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 2, p. 150, doi. 10.1007/s10958-011-0340-8
- By:
- Publication type:
- Article
Renormalized entropy solutions to the Cauchy problem for a quasilinear first order equation.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 1, p. 1, doi. 10.1007/s10958-010-0186-5
- By:
- Publication type:
- Article
Existence, global nonexistence, and asymptotic behavior of solutions for the Cauchy problem of a multidimensional generalized damped Boussinesq-type equation.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 4, p. 706, doi. 10.3906/mat-1209-59
- By:
- Publication type:
- Article
Explicit solutions for a characteristic Cauchy problem.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 10, p. 695, doi. 10.1080/10652460500422593
- By:
- Publication type:
- Article
Regularized solutions to Cauchy problems well posed in the extended sense.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 2/3, p. 185, doi. 10.1080/10652460500438003
- By:
- Publication type:
- Article
Applications of integral transforms in fractional diffusion processes.
- Published in:
- Integral Transforms & Special Functions, 2004, v. 15, n. 6, p. 477, doi. 10.1080/10652460412331270652
- By:
- Publication type:
- Article
ON A CONDITION OF STRONG PRECOMPACTNESS AND THE DECAY OF PERIODIC ENTROPY SOLUTIONS TO SCALAR CONSERVATION LAWS.
- Published in:
- Networks & Heterogeneous Media, 2016, v. 11, n. 2, p. 349, doi. 10.3934/nhm.2016.11.349
- By:
- Publication type:
- Article
BV REGULARITY NEAR THE INTERFACE FOR NONUNIFORM CONVEX DISCONTINUOUS FLUX.
- Published in:
- Networks & Heterogeneous Media, 2016, v. 11, n. 2, p. 331, doi. 10.3934/nhm.2016.11.331
- By:
- Publication type:
- Article
A COUPLING BETWEEN A NON-LINEAR 1D COMPRESSIBLE-INCOMPRESSIBLE LIMIT AND THE 1D p-SYSTEM IN THE NON SMOOTH CASE.
- Published in:
- Networks & Heterogeneous Media, 2016, v. 11, n. 2, p. 313, doi. 10.3934/nhm.2016.11.313
- By:
- Publication type:
- Article
LOGARITHMIC ESTIMATES FOR CONTINUITY EQUATIONS.
- Published in:
- Networks & Heterogeneous Media, 2016, v. 11, n. 2, p. 301, doi. 10.3934/nhm.2016.11.301
- By:
- Publication type:
- Article
NEW INTERACTION ESTIMATES FOR THE BAITI-JENSSEN SYSTEM.
- Published in:
- Networks & Heterogeneous Media, 2016, v. 11, n. 2, p. 263, doi. 10.3934/nhm.2016.11.263
- By:
- Publication type:
- Article
EXPLICIT FORMULATION FOR THE DIRICHLET PROBLEM FOR PARABOLIC-HYPERBOLIC CONSERVATION LAWS.
- Published in:
- Networks & Heterogeneous Media, 2016, v. 11, n. 2, p. 203, doi. 10.3934/nhm.2016.11.203
- By:
- Publication type:
- Article
Method of External Potential in Solution of Cauchy Mixed Problem for the Heat Equation.
- Published in:
- ISRN Mathematical Analysis, 2013, p. 1, doi. 10.1155/2013/640985
- By:
- Publication type:
- Article
Existence of Positive Solution to the Cauchy Problem for a Fractional Diffusion Equation with a Singular Nonlinearity.
- Published in:
- ISRN Mathematical Analysis, 2012, p. 1, doi. 10.5402/2012/868295
- By:
- Publication type:
- Article
Application of the optimal homotopy asymptotic method for solving the Cauchy reaction-diffusion problem.
- Published in:
- Applications & Applied Mathematics, 2013, v. 8, n. 2, p. 792
- By:
- Publication type:
- Article
Solution of the singular Cauchy problem for a general inhomogeneous Euler-Poisson-Darboux equation.
- Published in:
- Carpathian Journal of Mathematics, 2018, v. 34, n. 2, p. 255, doi. 10.37193/cjm.2018.02.14
- By:
- Publication type:
- Article
The extrapolation methods for computing Cauchy principal value integral on intervals.
- Published in:
- Australian Journal of Mechanical Engineering, 2013, v. 11, n. 1, p. 61, doi. 10.7158/M12-055.2013.11.1
- By:
- Publication type:
- Article
ACCURATE SPECTRAL SOLUTIONS TO A PHASE-FIELD TRANSITION SYSTEM.
- Published in:
- 2014
- By:
- Publication type:
- Conference Paper/Materials
THE NEW STERN DESIGN - A SOLUTION OF DRAG REDUCTION OF SHIPS.
- Published in:
- Annals of DAAAM & Proceedings, 2010, p. 143
- By:
- Publication type:
- Article
GLOBAL SOLUTIONS TO A CLASS OF SECOND-ORDER DIFFERENTIAL EQUATIONS.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2009, v. 34, n. 2A, p. 147
- By:
- Publication type:
- Article
SOLVABILITY AND STRONG CORRECTNESS OF THE CAUCHY PROBLEM FOR ABSTRACT LINEAR DIFFERENTIAL EQUATIONS IN THE BANACH SPACES.
- Published in:
- Naukovi visti NTUU - KPI, 2010, v. 2010, n. 4, p. 40
- Publication type:
- Article
On the global solvability of the Cauchy problem for damped Kirchhoff equations.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2010, v. 17, n. 3, p. 411, doi. 10.36045/bbms/1284570730
- By:
- Publication type:
- Article
Existence and Stability of Standing Waves for Supercritical NLS with a Partial Confinement.
- Published in:
- Communications in Mathematical Physics, 2017, v. 353, n. 1, p. 229, doi. 10.1007/s00220-017-2866-1
- By:
- Publication type:
- Article
Scattering for the Zakharov System in 3 Dimensions.
- Published in:
- Communications in Mathematical Physics, 2013, v. 322, n. 3, p. 731, doi. 10.1007/s00220-013-1738-6
- By:
- Publication type:
- Article
About the chiral symmetry breaking in QED.
- Published in:
- Russian Physics Journal, 2011, v. 54, n. 2, p. 165, doi. 10.1007/s11182-011-9594-3
- By:
- Publication type:
- Article
Behavior of the solution of the Cauchy problem for a hyperbolic equation with periodic coefficients.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 5/6, p. 751, doi. 10.1134/S0001434616110134
- By:
- Publication type:
- Article
On the boundary-value problem for a class of equations of mixed type in an unbounded domain.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 1/2, p. 70, doi. 10.1134/S0001434612070097
- By:
- Publication type:
- Article
On uniform convergence of fourier series.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 5/6, p. 889, doi. 10.1134/S0001434612050379
- By:
- Publication type:
- Article
On the behavior of the localized solution of the wave equation in a neighborhood of the localization point for small times.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 1/2, p. 141, doi. 10.1134/S0001434612010154
- By:
- Publication type:
- Article
The Cauchy problem for certain systems of operator-differential equations of arbitrary order in locally convex spaces.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 1/2, p. 175, doi. 10.1134/S0001434611070182
- By:
- Publication type:
- Article
On some formulations of the Cauchy and Dirichlet problems.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 1/2, p. 146, doi. 10.1134/S0001434610010219
- By:
- Publication type:
- Article
Math Bite: Q Is Not Complete.
- Published in:
- Mathematics Magazine, 2009, v. 82, n. 4, p. 293, doi. 10.4169/193009809X468751
- By:
- Publication type:
- Article
Hille-Yosida operators and Cauchy problems.
- Published in:
- Semigroup Forum, 2011, v. 82, n. 1, p. 10, doi. 10.1007/s00233-010-9266-6
- By:
- Publication type:
- Article
ON THE EXISTENCE OF SOLUTIONS FOR SOME MATRIX HIGHER ORDER DIFFERENTIAL INCLUSIONS.
- Published in:
- Annals: Series on Mathematics & its Applications, 2016, v. 8, n. 1, p. 4
- By:
- Publication type:
- Article
L<sup>p</sup>-L<sup>q</sup> estimates for the damped wave equation and the critical exponent for the nonlinear problem with slowly decaying data.
- Published in:
- Communications on Pure & Applied Analysis, 2019, v. 18, n. 4, p. 1967, doi. 10.3934/cpaa.2019090
- By:
- Publication type:
- Article